Female problems- HELP! Contraception or med... - Women's Health

Women's Health

22,627 members2,718 posts

Female problems- HELP! Contraception or medical issue? Can anyone relate?!

Daisyflower27
Daisyflower27

Hi all, I’m new to this so bare with me...And it’s a long winded and very personal post, so beware!

I’ve been taking cerelle the progestogen only pill for about 3/4 years now, symptom free. The pill completely stops my periods and all has been fine up until the last 3/4 months.

I’ve been having a dull ache in my pelvis/top of the vagina and bleeding, more so after intercourse but not always. The blood seems to be brown in colour suggesting it’s old blood, and can be light enough to just be present in usual discharge, but sometimes heavy enough that I need to wear a proper period pad. There is no pattern to when I bleed etc, it’s just out of the blue and is happening from anywhere between 2-5 days and as often as once every week and a half.

I’ve been to my GP and nothing has come back on any bacterial/STI tests, I’ve done 2 pregnancy tests which are negative, and I’ve had an examination. The only thing my GP has said is that I have a deep and tilted cervix.

Could this be a developed side effect or issue with my contraception or is it something else? Has anyone else had anything similar or just any advice? It’s really effected my confidence in my relationship, I have no sexual drive, and I’m constantly anxious about it! Any response is appreciated. Thanks all😊

11 Replies
oldestnewest

I am really surprised your GP did not give you a solid answer. I wouldn't panic. I would find another Gynecologist (GYN) . I good GYN should be able to give you an answer. If you'd like to speak further, you can DM me. I'm non-judgmental and happy to help you.

Thanks for your advice and offer of support😊

I would ask for a vaginal ultrasound just to check everything out.

Daisyflower27
Daisyflower27 in reply to sbadd

I have been referred for one of those, just waiting on the appointment to come through so fingers crossed😊

wobblybee
wobblybeeAdministrator

If you do experience symptoms, they may include:

pain in your vagina or lower back during sexual intercourse.

pain during menstruation.

trouble inserting tampons.

increased urinary frequency or feelings of pressure in the bladder.

urinary tract infections.

mild incontinence.

protrusion of the lower abdomen.

healthline.com › tilted-uterus

I was told I have a tilted cervix, I match most of those symptoms too!

This is exactly what I am experiencing! I’m on a different brand of mini pill to you ( it’s called Noriday) but I’ve been taking it 2 years with no side effects what so ever (no periods or light bleeding) and out of the blue, these last couple of months I’m getting bleeding which can sometimes be lighter or sometimes heavier)it’s mainly old blood. Went to the docs for a physical exam and some tests and all came back fine and she said it can sometimes just happen :( I know this isn’t much help but maybe knowing others have experienced this too may ease your mind a little !

Thank you so much for your reply, it’s such a relief knowing I’m not the only one! It’s so odd and horrible isn’t it. I’m going for a scan soon, just waiting for the appointment to come through so hopefully there’s nothing too worrying that shows up. I guess it could just be one of those things!

I’ve seen a few posts now of people mentioning the same thing with mini pills, that they start off great and stop periods and then years later suddenly start giving annoying side effects! If mine carries on like this I’m gonna request a scan too just to make sure all is fine. Good luck with yours ❤️

It sounds like breakthrough bleeding it’s when you have been on the pill for so long with no break and your body can’t handle it anymore and you bleed randomly this can cause period type pains

Thank you for your reply and advice, very helpful and I’m grateful☺️

You may also like...